Systems of four equations with a matrix application in a finite field

Porter, A. Duane

Portugaliae mathematica (1972)

  • Volume: 31, Issue: 3, page 121-131
  • ISSN: 0032-5155

How to cite

top

Porter, A. Duane. "Systems of four equations with a matrix application in a finite field." Portugaliae mathematica 31.3 (1972): 121-131. <http://eudml.org/doc/115169>.

@article{Porter1972,
author = {Porter, A. Duane},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {121-131},
publisher = {Sociedade Portuguesa de Matemática},
title = {Systems of four equations with a matrix application in a finite field},
url = {http://eudml.org/doc/115169},
volume = {31},
year = {1972},
}

TY - JOUR
AU - Porter, A. Duane
TI - Systems of four equations with a matrix application in a finite field
JO - Portugaliae mathematica
PY - 1972
PB - Sociedade Portuguesa de Matemática
VL - 31
IS - 3
SP - 121
EP - 131
LA - eng
UR - http://eudml.org/doc/115169
ER -

NotesEmbed ?

top

You must be logged in to post comments.